# SDR USAA001922

- Difficulty date: November 13, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1016
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED .125, BS 1016 BETWEEN STRINGER 5L AND 6L.  INSTALLED REPAIR DOUBLER PER SRM 53-10-4 FIG 15.  (M)
